# SDR ASAA2013122412229

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,675 hours, 3,525 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A CAT III AUTOLAND, AFTER NORMAL LANDING, AUTOTHROTTLES MOVED THRUST LEVERS FORWARD.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  DFCS GROUP NR 20, FAULT REVIEW AND A/T FAULT HISTORY SHOWED NO FAULTS.  PERFORMED AUTOTHROTTLE SYS OPS TEST IAW MM 22-31-00-710-801 AND AUTOTHROTTLE SYS TEST IAW MM 22-31-00-710-802.  ALL TESTS PASS. PERFORMED DFCS GROUP NR 49, LAND VERIFY, TEST IAW MM 22-11-00 AND HGS SYSTEM TEST IAW HGS SMM 34-36-00. ALL TESTS PASS.  ACFT REMAINS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
